# SDR DLM88970524

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Rt Cockpit
- Component: 56142122
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

F/O CLEARVIEW WINDOW CRACKED CLIMBING THROUGH FL 315 LARGE MIDDLE SECTION OF OUTER PANE HAS SEPARATED FROM ACFT.  REPLACED RT AFT WINDSHIELD PER M/M.
